Compare to Unisom® SleepTabs® active ingredient
GoodSense® Sleep Aid Tablets 25 mg 16 ct
About the product
- THE ACTIVE INGREDIENT in GoodSense® Sleep Aid Tablets is doxylamine succinate 25 mg, a nighttime sleep aid which compares to the active ingredient in Unisom® SleepTabs®.
- FOCUS ON SLEEP: With a single one-tablet dose, GoodSense® Sleep Aid Tablets with doxylamine succinate 25 mg as the active ingredient help reduce difficulty in falling asleep. This nighttime sleep aid contains no pain reliever and is gluten free.
- TESTED & EFFECTIVE: Clinically tested and proven effective, doxylamine succinate 25 mg sleep aid tablets are for adults and children ages 12 years and older.
- NIGHTTIME SLEEP AID: With just one tablet per dose, GoodSense® Sleep Aid Tablets, Doxylamine Succinate Tablets 25 mg help to reduce difficulty in falling asleep. Use as a nighttime sleep aid.
- FALL ASLEEP: Sleep is important. Lack of sleep can affect your performance, mood and health.*